MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977D260
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received by a manufacture representative (rep) via a healthcare professional (hcp) regarding a patient with an external neurostimulator (ens).There was a lead issue during the procedure.There were high impedances on electrodes 4, 5, 6, and 7.The lead was not working on electrodes 4-7 no matter what they did.They readjusted the lead in the ens, readjusted the lead into a different ens port, removed and cleaned off the lead, and repositioned the lead.They eventually replaced the lead with a new one which resolved the issue.There were no issues with the new lead.There were no environmental/external/patient factors that may have led or contributed to the issue.The lead was never implanted and would be returned for analysis.The patient was noted to be alive with no injury.There were no patient symptoms reported and no complications reported.
 
Additional Manufacturer Narrative
Analysis of the lead (serial# va1p5w5002) found no anomalies.The returned device passed all testing in the laboratory and no anomalies were identified.Due to the reported complaint, an impedance test was performed in 0.9% saline solution and good impedances were observed using an n'vision clinician programmer.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7718710
Report Number2649622-2018-12104
Device Sequence Number1040783
Product Code LGW
UDI-Device Identifier00643169118249
UDI-Public00643169118249
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2022
Device Model Number977D260
Device Catalogue Number977D260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer09/05/2018
09/05/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date10/02/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR